Mojtaba Moradi
Faculty: Faculty of Engineering - East Guilan
Department:
University of Guilan
Home | Login

| Password Recovery | | فارسی
Mojtaba Moradi
Academic Rank:

Assistant Prof.

Faculty:

Faculty of Engineering - East Guilan

Department:



Profile :: Education :: Publications :: Courses :: CV :: Contact


Name:            Mojtaba Moradi
Birth date:      Saturday, August 23, 1980
Nationality:      Iranian
E-mail:            mmoradi@guilan.ac.ir
Web page:      http://staff.guilan.ac.ir/mjmoradi/?lg=1 
Member of  editorial boards of journal: AKademeia

 

Research Interests:


Stochastic Processes
Monte Carlo Simulation
Numerical Methods
Markov Chains
Branching Processes
Integral Equations



September, 2011
                         Ph.D. in Applied Mathematics (Stochastic Processes)
                         University of Guilan
                         Thesis title: “Galton-Watson processes with Dependent Periods”
August 2006
                        M.Sc. Degree in Applied Mathematics (Stochastic Processes)
                        University of Guilan
July 2003
                        BS"s degree in Applied Mathematics
 



Journal Papers:

Exact solitary wave solutions to the new (3+ 1)-dimensional generalized Kadomtsev–Petviashvili equation, Optik-International Journal for Light and Electron Optics 128, 77-82, 2017.

 

Systematic Numbers for Monte Carlo Integration, AMBIENT SCIENCE 3 (2), 1-3, 2016

 

Application of modified simple equation method to Burgers, Huxley and Burgers-Huxley equations, Iranian Journal of NumericalAnalysis and Optimization, Vol 5, No 2, 2015

 

Exact travelling wave solutions for some complex nonlinear partial differential equations, Computational Methods for Differential Equations, Vol 2, No 1, 2014.

 

Numerical and simulation methods for solving of non-linear Fredholm integro-differential equations, International Journal of Applied Mathematics and Computation, Vol 5, No 4, 35-43, 2014 

 

A new approach on discrete time and period dependent branching process. International Journal of Applied Mathematics and Computation, Volume 4(1) 2012 49-56.

 

Some Advantage on Diagonal Scaling of Matrices by Genetic Algorithm, Journal of Applied Mathematics, Statistics and Informatics, Vol. 8, No.1,49-54, 2012.

 

On simulating branching processes using mixed distributions, Journal of Applied Mathematics, Statistics and Informatics, Vol. 8, No.1, 75-78, 2012.


Monte Carlo optimization for reducing the condition number of ill conditioned matrices, Advances in Computational Mathematics and its Applications, Vol. 1, No. 3, 169-173, 2012,

 

Monte Carlo Simulation for Branching Process with Delay at Reproduction Periods, Advances in Computer Science and its Applications, Vol. 1, No. 4, 256-260, 2012.

 

Poisson mixed distributions in the branching processes simulation, Advances in Computer Science and its Applications, Vol. 1, No. 4, 267-269, 2012.

 

Period dependent branching processes and its applications in epidemiology, Infection, Genetics and Evolution, Volume 11, Issue 6, Pages 1189-1492 (August 2011).

 

Branching process with dependent periods and its application for calculating of Fibonacci sequence, Australian Journal of Basic and Applied Sciences, 5(9): 2002-2006, 2011

 

Monte Carlo Simulation for Period Dependent Branching Process, Australian Journal of Basic and Applied Sciences, 5(12): 3146-3148, 2011.

 

Three classifications on branching processes and their behavior for finding the solution of nonlinear integral equations. Journal of Mathematical Modeling and Analysis, vol 15, number 3, 2010, pages 371-381.

 

Branching Process with Delay at Reproduction Periods, Journal of Theoretical Statistics, Volume 30, Number 2, 2010, Pages 145-151


 

Monte Carlo Algorithms for Solving Fredholm Integral Equations and Fredholm Differential Integral Equations, Applied Mathematical Sciences, Vol. 1, 2007, no. 10, 463 – 470.


Solving nonlinear Fredholm differential integral equations by Monte Carlo method, Int. J. Appl. Math., Vol. 19, No 4 (2006).

 

 

 

Conference papers:


On simulating branching processes using mixed distributions, The International Conference on Applied Mathematics, Modeling and Computational Science, Waterloo, Ontario, Canada, July 25-29, 2011.

 

An Application of Branching Process in Computing Fibonacci Sequence, The 10th Iranian Statistical Conference, August 2010.


Monte Carlo Simulation in Solving of Non Linear Fredholm Integral Equations, the 1st National Conference of Mathematics and its Applications, 5 - 6 march 2008.

 



[ not available ]




contact Mojtaba Moradi
moradi.mojtaba@gmail.com, mmoradi@guilan.ac.ir
(+98) 013 4268 0303
Department of Industrial Engineering, Faculty of Technology and Engineering, East of Guilan, University of Guilan,
Rudsar-Vajargah, Iran.
P.C. 44891-63157.
Email: moradi.mojtaba@gmail.com, mmoradi@guilan.ac.ir   Login